# SDR HEEA0011586

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: 10531738101
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,809 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BEARING SEATS WORN.
